Alert archive / Alabama / Flash Flood Watches in 2017

Flash Flood Watch 7, NWS Birmingham, AL

August 11, 201725 counties in Alabama

NWS Birmingham, AL issued this flash flood watch at Aug 11, 2017, 3:10 AM CDT for 25 counties in Alabama. It took effect at Aug 11, 2017, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 11, 2017, 3:10 AM CDT (08:10 UTC)
In effect from
Aug 11, 2017, 10:00 AM CDT
Expired
Aug 11, 2017, 7:00 PM CDT
In force
9 hr
Issued by
NWS Birmingham, AL
Flood severity
None
All 25 counties

Autauga County, AL, Barbour County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Elmore County, AL, Etowah County, AL, Jefferson County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 52 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

685 
WGUS64 KBMX 110810
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
310 AM CDT Fri Aug 11 2017

...Flash Flooding Possible Across East Central Alabama...

.Heavy rainfall will likely develop again this afternoon across  
portions of Central Alabama. Generally the eastern half of Central
Alabama received 1 to 2 inches of rain in the past 24 hours. Some
areas received between 4 and 6 inches, with estimated totals even
higher. While the highest totals remained isolated any additional
rainfall over these areas could potentially result in flash
flooding, so stay prepared and weather aware.

ALZ017>021-024>029-035>038-041>050-112100-
/O.NEW.KBMX.FF.A.0007.170811T1500Z-170812T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby-
St. Clair-Talladega-Clay-Randolph-Chilton-Coosa-Tallapoosa-
Chambers-Autauga-Lowndes-Elmore-Montgomery-Macon-Bullock-Lee-
Russell-Pike-Barbour-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, Ashland, Roanoke, 
Clanton, Rockford, Alexander City, Dadeville, Valley, Lanett, 
Lafayette, Prattville, Fort Deposit, Hayneville, Wetumpka, 
Tallassee, Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
310 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IN EFFECT FROM 10 AM CDT THIS MORNING
THROUGH THIS EVENING...

The National Weather Service in Birmingham has issued a

* Flash Flood Watch for portions of central Alabama, east 
  central Alabama, northeast Alabama, and southeast Alabama, 
  including the following areas, in central Alabama, Autauga, 
  Blount, Chilton, Coosa, Elmore, Jefferson, Lowndes, 
  Montgomery, Shelby, St. Clair, and Talladega. In east central 
  Alabama, Calhoun, Chambers, Clay, Cleburne, Lee, Macon, 
  Randolph, Russell, and Tallapoosa. In northeast Alabama, 
  Cherokee and Etowah. In southeast Alabama, Barbour, Bullock, 
  and Pike. 

* From 10 AM CDT this morning through this evening

* Heavy rainfall will likely develop again this afternoon across
  portions of Central Alabama. With already saturated ground in
  place any additional rain could result in localized flash
  flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
2 follow-up statements
040 
WGUS64 KBMX 111630
FFABMX

Flood Watch
National Weather Service Birmingham AL
1130 AM CDT Fri Aug 11 2017

...Flash Flooding Possible Across East Central Alabama...

.Isolated pockets of heavy rainfall could develop this afternoon 
across the east central and southeast portions of central 
Alabama. Generally the eastern half of Central Alabama received 1 
to 2 inches of rain on Thursday. A few areas received between 4 
and 6 inches. While the highest totals remained isolated, any 
additional rainfall over these areas could potentially result in 
flash flooding, so stay prepared and weather aware.

ALZ017>021-024>027-035-111730-
/O.CAN.KBMX.FF.A.0007.000000T0000Z-170812T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount-Etowah-Calhoun-Cherokee-Cleburne-Jefferson-Shelby-
St. Clair-Talladega-Chilton-
Including the cities of Oneonta, Gadsden, Anniston, Centre, 
Heflin, Birmingham, Hoover, Columbiana, Pelham, Alabaster, 
Pell City, Moody, Talladega, Sylacauga, and Clanton
1130 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Alabama
has been cancelled. Cooler temperatures associated with 
persistent cloud cover will limit the amount of instability 
across the area, and the threat of additional heavy rainfall has 
decreased.

$$

ALZ028-029-036>038-041>050-120000-
/O.CON.KBMX.FF.A.0007.000000T0000Z-170812T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay-Randolph-Coosa-Tallapoosa-Chambers-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Ashland, Roanoke, Rockford, 
Alexander City, Dadeville, Valley, Lanett, Lafayette, Prattville,
Fort Deposit, Hayneville, Wetumpka, Tallassee, Montgomery, 
Tuskegee, Union Springs, Auburn, Opelika, Phenix City, Troy, 
and Eufaula
1130 AM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of east central Alabama and southeast Alabama, 
  including the following areas, in central Alabama, Autauga, 
  Coosa, Elmore, Lowndes, and Montgomery. In east central Alabama,
  Chambers, Clay, Lee, Macon, Randolph, Russell, and Tallapoosa. 
  In southeast Alabama, Barbour, Bullock, and Pike. 

* Through this evening.

* Pockets of heavy rainfall could develop this afternoon across 
  portions of Central Alabama. With already saturated ground in 
  place any additional rain could result in localized flash 
  flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
097 
WGUS64 KBMX 112017
FFABMX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Birmingham AL
317 PM CDT Fri Aug 11 2017

...Flash Flooding Possible Across Southeast Portions of Central 
Alabama...


ALZ028-029-036>038-041-043-047-112130-
/O.CAN.KBMX.FF.A.0007.000000T0000Z-170812T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay-Randolph-Coosa-Tallapoosa-Chambers-Autauga-Elmore-Lee-
Including the cities of Ashland, Roanoke, Rockford, 
Alexander City, Dadeville, Valley, Lanett, Lafayette, Prattville,
Wetumpka, Tallassee, Auburn, and Opelika
317 PM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Alabama has 
been cancelled. The intensity of any remaining showers and 
thunderstorms will not be enough to produce flash flooding.


$$

ALZ042-044>046-048>050-120000-
/O.EXT.KBMX.FF.A.0007.000000T0000Z-170812T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lowndes-Montgomery-Macon-Bullock-Russell-Pike-Barbour-
Including the cities of Fort Deposit, Hayneville, Montgomery, 
Tuskegee, Union Springs, Phenix City, Troy, and Eufaula
317 PM CDT Fri Aug 11 2017

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flash Flood Watch is now in effect for

* Portions of southeast central Alabama, including Lowndes,
  Montgomery, Macon, Russell, Barbour, Bullock, and Pike.
  

* Until 7 PM CDT this evening

* Pockets of heavy rainfall could develop this afternoon and early
  evening across portions of southeast central Alabama. With
  already saturated ground conditions in place, any additional 
  rain could result in localized flash flooding. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood watch went out at Aug 11, 12:31 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 11, 12:31 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1231 AM CDT Fri Aug 11 2017

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
This afternoon and Tonight.

As expected, the convective activity this afternoon has been
concentrated over western Alabama, along the leading edge of an
MCV, and along the Gulf Coast associated with the sea-breeze. The
HRRR model has had a good handle on the areal coverage but is
lagging in time by several hours. This models has these two areas
coming together into one concentrated mass of convection this
afternoon and tracking eastward across areas mainly along and
south of I-20. Highest pops this evening will be along and east of
I-65, with only a few showers remaining by midnight. Could see
some locally heavy rainfall over the southern counties as the
slower moving seabreeze storms interact with the MCV storms.

58/rose

.LONG TERM...
Friday through Wednesday.

The original weakening surface boundary is expected to be well to
our north on Friday. We should keep weak onshore flow around the
Atlantic ridge/or around weak ridging in the Northeast Gulf over
the weekend. A surface front approaches the Deep South on Friday,
but is not expected to make progress into Alabama over the weekend
as the main low over the Great Lakes pulls off to the east
quickly taking the main energy with it and leaving the approaching
front stalled well to our north. In the upper levels on Friday,
we have a first angled then flattening elongated ridge over the
southern third of the U.S. centered over Texas with W/NW then more
zonal weak flow across C AL. We should continue with a daily
bombardment of disturbances to enhance our convective activity.
By the beginning of next week, an upper trough tries to digs
across Eastern Conus and should help to push a surface ridge
southward across the same area to nudge the stalled front into the
N/NE portions of the CWA as a back door front during the first
half of next week. Some lower temperatures/dew points could drift
into the NE counties by the middle part of next week to round out
the forecast and would lower rain chances in the NE as well.

08

&&

.AVIATION...
06Z TAF Discussion.

The showers and storms have tapered off to just some light rain at
ANB/ASN which will move out in the next couple hours. Continued
moist low-levels and heavy rainfall at some of the terminals will
result in LIFR to IFR cigs to develop at all sites where they
haven't already. Gradual improvement will occur through midday
with another round of showers and storms Friday afternoon.

32/Davis

&&

.FIRE WEATHER...

Above normal rain chances are expected through the weekend. There
are no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     87  72  88  71  88 /  60  40  40  40  60
Anniston    86  72  87  72  88 /  60  30  50  30  60
Birmingham  87  74  89  73  88 /  60  30  50  30  60
Tuscaloosa  88  74  91  74  90 /  60  30  50  30  60
Calera      88  73  89  73  89 /  60  30  50  30  60
Auburn      87  73  88  73  87 /  60  30  50  30  60
Montgomery  90  75  91  75  91 /  60  30  50  30  60
Troy        88  73  90  73  89 /  60  20  50  30  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Aug 10, 9:47 AM CDT, 17 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
947 AM CDT Thu Aug 10 2017

ALZ011>015-017>050-111800-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
947 AM CDT Thu Aug 10 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

In the hours before

Local storm report, Aug 10, 10:44 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1044 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      ROANOKE                 33.15N 85.37W
08/10/2017                   RANDOLPH           AL   FIRE DEPT/RESCUE

            MAJOR FLOODING STILL ONGOING IN ROANOKE. FD
            REPORTS 5 WATER RESCUES WERE PERFORMED, 6
            MAJOR ROADWAYS ARE STILL FLOODED WITH 2
            BRIDGES WASHED OUT.

&&

TG
Local storm report, Aug 10, 10:59 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      2 W WARRIOR             33.81N 86.84W
08/10/2017                   JEFFERSON          AL   PUBLIC

            BOTH LANES OF CANE CREEK RD UNDERWATER, JUST
            W OF I-65.

&&

TG
Local storm report, Aug 10, 11:03 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1103 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      2 SW WARRIOR            33.80N 86.83W
08/10/2017                   JEFFERSON          AL   PUBLIC

            PORTION OF DANA RD UNDERWATER, IMPASSABLE.

&&

TG
Local storm report, Aug 10, 11:17 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1117 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      1 N WARRIOR             33.82N 86.81W
08/10/2017                   JEFFERSON          AL   PUBLIC

            WATER OVER HWY 31 ON THE NORTH SIDE OF TOWN.

&&

TG
Local storm report, Aug 10, 11:18 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      2 W WARRIOR             33.81N 86.84W
08/10/2017                   JEFFERSON          AL   PUBLIC

            BOTH LANES OF CANE CREEK RD UNDERWATER, JUST
            W OF I-65.

1050 PM     FLASH FLOOD      1 N WARRIOR             33.82N 86.81W
08/10/2017                   JEFFERSON          AL   PUBLIC

            WATER OVER HWY 31 ON THE NORTH SIDE OF TOWN.

1050 PM     FLASH FLOOD      2 SW WARRIOR            33.80N 86.83W
08/10/2017                   JEFFERSON          AL   PUBLIC

            PORTION OF DANA RD UNDERWATER, IMPASSABLE.

1010 PM     FLASH FLOOD      ROANOKE                 33.15N 85.37W
08/10/2017                   RANDOLPH           AL   FIRE DEPT/RESCUE

            MAJOR FLOODING STILL ONGOING IN ROANOKE. FD
            REPORTS 5 WATER RESCUES WERE PERFORMED, 6
            MAJOR ROADWAYS ARE STILL FLOODED WITH 2
            BRIDGES WASHED OUT.

0845 PM     FLASH FLOOD      3 W ROCK MILLS          33.15N 85.33W
08/10/2017                   RANDOLPH           AL   FIRE DEPT/RESCUE

            ROCK MILLS VFD REPORTS WATER IN CREEK UP TO
            RD LEVEL IN FRONT OF MIDWAY CHURCH ON HWY
            22.

0845 PM     FLASH FLOOD      ROANOKE                 33.15N 85.37W
08/10/2017                   RANDOLPH           AL   EMERGENCY MNGR

            SEVERAL ROADWAYS WITHIN ROANOKE CITY LIMITS
            IMPASSABLE DUE TO FLOODING.

0830 PM     FLASH FLOOD      ASHLAND                 33.27N 85.84W
08/10/2017                   CLAY               AL   911 CALL CENTER

            PORTIONS OF HWY 77 AND TYSON RD IMPASSABLE
            DUE TO FLOODING. TIME ESTIMATED.

0830 PM     FLASH FLOOD      ROANOKE                 33.15N 85.37W
08/10/2017                   RANDOLPH           AL   PUBLIC

            WATER RESCUE ON W POINT ST. WATER UP TO CAR
            WINDOWS. TIME ESTIMATED.

0820 PM     FLASH FLOOD      LINEVILLE               33.31N 85.75W
08/10/2017                   CLAY               AL   911 CALL CENTER

            PORTIONS OF HWY 49 AND TALLADEGA ST
            IMPASSABLE DUE TO FLOODING. TIME ESTIMATED.

0815 PM     FLASH FLOOD      2 SSW MALONE            33.18N 85.60W
08/10/2017                   RANDOLPH           AL   EMERGENCY MNGR

            FLOODING ALONG PORTION OF CR 15.

0815 PM     FLASH FLOOD      1 NNW ROCK MILLS        33.16N 85.29W
08/10/2017                   RANDOLPH           AL   EMERGENCY MNGR

            HWY 22 FLOODED AT THE CREEK BRIDGE IN ROCK
            MILLS.

0805 PM     FLASH FLOOD      1 E ROANOKE             33.15N 85.35W
08/10/2017                   RANDOLPH           AL   PUBLIC

            HWY 22 FLOODED AT THE INTERSECTION OF CR 87.

0750 PM     FLASH FLOOD      1 ENE SPRINGVILLE       33.78N 86.45W
08/10/2017                   ST. CLAIR          AL   PUBLIC

            FLOODING ALONG PORTIONS OF MAIN ST IN
            SPRINGVILLE. LAW ENFORCEMENT ON SCENE. VIDEO
            VIA SOCIAL MEDIA.

0745 PM     FLASH FLOOD      SPRINGVILLE             33.77N 86.47W
08/10/2017                   ST. CLAIR          AL   EMERGENCY MNGR

            SEVERAL ROADS FLOODED IN DOWNTOWN
            SPRINGVILLE.

0745 PM     FLASH FLOOD      1 ENE HIGHLAND LAKE     33.89N 86.41W
08/10/2017                   BLOUNT             AL   EMERGENCY MNGR

            NUMEROUS ROADS WITHIN SUGARLAND LAKE
            IMPASSABLE DUE TO FLOODING.

0740 PM     FLASH FLOOD      2 SSE CANTELOUS         32.30N 86.44W
08/10/2017                   MONTGOMERY         AL   PUBLIC

            FLOODING NEAR INTERSECTION OF MITCHELL YOUNG
            RD AND US HWY 80.

0730 PM     FLASH FLOOD      TROY                    31.81N 85.97W
08/10/2017                   PIKE               AL   EMERGENCY MNGR

            WATER STILL COVERING SEVERAL ROADS IN/AROUND
            TROY. SOME STILL IMPASSABLE.

0653 PM     HEAVY RAIN       DANNELLY FIELD          32.30N 86.39W
08/10/2017  E5.01 INCH       MONTGOMERY         AL   OFFICIAL NWS OBS

            MONTGOMERY REGIONAL AIRPORT OBSERVED 5.01
            INCHES OF RAIN FROM 531 PM TO 653 PM.

0648 PM     FLASH FLOOD      1 ESE HUNTER            32.39N 86.38W
08/10/2017                   MONTGOMERY         AL   BROADCAST MEDIA

            WATER COVERING PORTION OF WASHINGTON FERRY
            RD.

0645 PM     FLASH FLOOD      ALABAMA STATE UNIVERSIT 32.37N 86.29W
08/10/2017                   MONTGOMERY         AL   911 CALL CENTER

            NUMEROUS ROADS FLOODED WITHIN MONTGOMERY
            CITY LIMITS. INCLUDES NOREMAC RD/LOCH HAVEN
            DR, FOREST PARK, 3400-3600 BLOCK OF ATLANTA
            HWY, BAINBRIDE ST, GUNTER PARK DR W,
            GREENRIDGE, CHARLES AVE, 600 BLOCK OF
            EASTERN BLVD, COLISEUM BLVD.

0630 PM     FLASH FLOOD      HOPE HULL               32.27N 86.36W
08/10/2017                   MONTGOMERY         AL   PUBLIC

            SEVERAL ROADS FLOODED JUST OFF INTERSTATE 65
            EXIT 164 AROUND THE FAIRFIELD INN. TIME
            ESTIMATED.

0620 PM     FLASH FLOOD      1 NNE TROY UNIVERSITY   31.81N 85.95W
08/10/2017                   PIKE               AL   EMERGENCY MNGR

            WATER COVERING ELM ST NEAR CHARLES HENDERSON
            MIDDLE SCHOOL.

0620 PM     FLASH FLOOD      TROY                    31.80N 85.97W
08/10/2017                   PIKE               AL   EMERGENCY MNGR

            PORTION OF W MADISON ST BETWEEN S 3 NOTCH ST
            AND MADISON AVE IMPASSABLE DUE TO FLOODING.

0620 PM     FLASH FLOOD      1 NNW TROY COUNTRY CLUB 31.79N 85.98W
08/10/2017                   PIKE               AL   EMERGENCY MNGR

            WATER COVERING SANDERS RD NEAR HWY 231.

0610 PM     FLASH FLOOD      4 S ANTIOCH             31.70N 85.89W
08/10/2017                   PIKE               AL   BROADCAST MEDIA

            CR 3319 AT WHITEWATER CREEK IS IMPASSABLE
            DUE TO FLOODING.

0553 PM     HEAVY RAIN       TROY MUNI AIRPORT       31.86N 86.01W
08/10/2017  E3.31 INCH       PIKE               AL   OFFICIAL NWS OBS

            TROY MUNICIPAL AIRPORT OBSERVED 3.31 INCHES
            OF RAIN FROM 420 PM TO 553 PM.

0550 PM     FLASH FLOOD      2 WSW WETUMPKA MUNI AIR 32.52N 86.36W
08/10/2017                   ELMORE             AL   EMERGENCY MNGR

            PINELEAF RD NEAR DOGWOOD CIRCLE IS
            IMPASSABLE DUE TO FLOODING.

0545 PM     FLASH FLOOD      1 SSE TROY UNIVERSITY   31.79N 85.95W
08/10/2017                   PIKE               AL   BROADCAST MEDIA

            WATER COVERING GEORGE WALLACE DR NEAR 2ND
            AVE.

0540 PM     FLASH FLOOD      TROY COUNTRY CLUB       31.77N 85.96W
08/10/2017                   PIKE               AL   EMERGENCY MNGR

            SPRADLEY DRIVE BARRICADED DUE TO FLOODING.

0530 PM     FLASH FLOOD      TROY COUNTRY CLUB       31.78N 85.96W
08/10/2017                   PIKE               AL   EMERGENCY MNGR

            WATER COVERING 3 LANES OF ELBA HWY (HWY 87)
            WITH ONE VEHICLE STRANDED.

0501 PM     FLASH FLOOD      MILLBROOK               32.48N 86.36W
08/10/2017                   ELMORE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS WATER ACROSS
            NUMEROUS ROADS IN MILLBROOK.

&&
Local storm report, Aug 10, 11:30 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1130 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      1 SSW WARRIOR           33.80N 86.82W
08/10/2017                   JEFFERSON          AL   PUBLIC

            HWY 31 AT DANA RD IS IMPASSABLE DUE TO
            FLOODING.

&&

TG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:16 PM CDTFlash Flood WarningBMXBlount, St. Clair89 min
Aug 10, 7:28 PM CDTAreal Flood AdvisoryBMXFayette, Tuscaloosa3 hr
Aug 10, 7:31 PM CDTAreal Flood AdvisoryBMXChambers, Clay, Randolph, Tallapoosa3 hr
Aug 10, 7:52 PM CDTAreal Flood AdvisoryBMXBarbour, Russell3 hr
Aug 10, 7:58 PM CDTFlash Flood WarningBMXChambers, Clay, Randolph5 hr
Aug 10, 9:13 PM CDTAreal Flood AdvisoryBMXWinston2 hr
Aug 10, 9:38 PM CDTAreal Flood AdvisoryBMXBlount, Jefferson, St. Clair, Shelby, Talladega3 hr
Aug 10, 10:13 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Cleburne, Etowah, Randolph, St. Clair2 hr
Aug 10, 10:22 PM CDTFlash Flood WarningBMXBlount, Jefferson4 hr
Aug 11, 4:55 AM CDTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 19 more3 hr

Nearby

Flash Flood Watches in Alabama, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.